# SDR UPS99829114

- Difficulty date: March 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Beam
- Part number: 3773077509
- Condition: Corroded
- Location: Bs 1260
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 FS 1260 AT LONGERON 27R, THE FLOORBEAM SUPPORT IS CORRODED BEYOND LIMITS.  REMOVED, FABRICATED, AND REPLACED FLOORBEAM SUPPORT IAW DWG 3773077 AND SRM 51-1-20D.
